How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor
Category: OB GYN
Satisfied Customers: 28219
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have taken two morning after pills in the space of a week

Customer Question

I have taken two morning after pills in the space of a week and now my period is over a week late, I had a very light period about a week ago. Could I be pregnant?
JA: The Gynecologist will need to help you with this. Please give me a bit more information, so the Gynecologist can help you best.
Customer: My last period was around the 5th April. I should have had my period on around the 6th of May. I had unprotected sex on the 18th of April and the 2nd of May and both times took a morning after pill within 40 hours.
JA: Is there anything else important you think the Gynecologist should know?
Customer: No thank you
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 8 months ago.
Category: OB GYN
Expert:  Dr Basu replied 8 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.No risk of pregnancy practically.2 courses of morning after pill will cause change in period timing.And you took the last one very close to your expected period.Light bleeding is common from morning after pill.You should resume your regular period by next month.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/